# SDR R61A2018061210683

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 28,470 hours, 22,147 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, GEAR LEVER WAS LOCKED. UNABLE TO RETRACT LANDING GEAR. DECLARED AN EMERGENCY,  LANDED WITHOUT INCIDENT. TROUBLESHOT AND FOUND NOSE WOFW, WOW NR 2 GAPS OUT OF LIMITS. NR 1 WOW ADJUSTED GAP TO WITHIN LIMITS.  NR 2 WOW, R & R SENSOR HOLDING BRACKET AND ADJUSTED GAP TO WITHIN LIMITS. WORK DONE IAW WM 32-62-01, CMM 32-21-01. OPS CHECK SATISFACTORY IAW MM 32-62-01.
